# SDR CA001211023

- Difficulty date: November 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330332
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: W
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE GROUND HANDLING, THE FO WINDSHIELD HAS SEVERAL LARGE CRACKS. THE MAINTENANCE FOUND SEVERAL SCREWS IN THE WINDSHIELD OVERTORQUED. SOME SCREWS HAD TO BE DRILLED OUT. THE FO WINDSHIELD WAS PREVIOUSLY REMOVED DURING THE PRODUCTION PROCESS. THEY REPLACED THE WINDSHIELD AND RETURNED THE AIRCRAFT TO SERVICE.
